# SDR SWAA2015032337683

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 60,563 hours, 48,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435333
- Part serial: 1609
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP DELAMINATED AT OTBD AREA.  R & R AFT FLAP IAW MM.
